On Borel structures
Colloquium Mathematicum, Tome 21 (1970) no. 2, pp. 199-204
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_21_2_199_204,
author = {B. V. Rao},
title = {On {Borel} structures},
journal = {Colloquium Mathematicum},
pages = {199--204},
year = {1970},
volume = {21},
number = {2},
doi = {10.4064/cm-21-2-199-204},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-21-2-199-204/}
}
B. V. Rao. On Borel structures. Colloquium Mathematicum, Tome 21 (1970) no. 2, pp. 199-204. doi: 10.4064/cm-21-2-199-204
Cité par Sources :